# SDR SIMA20140623007

- Difficulty date: June 23, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N531EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10309
- Aircraft time: 10,732 hours, 6,886 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Part serial: 6251
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN 'S  FLASHLIGHT  WON'T  CHARGE.  R & R CAPTAIN'S  FLASHLIGHT IAW SMP.  OPERATIONS CHECKED GOOD.
